Control of singular distributed parabolic systems with discontinuous nonlinearities
Abstract
We present the statement of control problems for singular distributed parabolic systems with discontinuous nonlinearties. Sufficient conditions for the existence of the optimal “control-state” pair are established under the assumption that the set of admissible “control-state” pairs is nonempty. The problem of existence of serniregular solutions is studied for the equation of state of a distributed system. It is not assumed that the nonlinearity of this equation increases sublinearly in the phase variable or possesses a bounded variation on any segment of the straight line.Downloads
Published
25.06.1994
Issue
Section
Research articles
How to Cite
Pavlenko, V. N. “Control of Singular Distributed Parabolic Systems With Discontinuous Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 729–736, https://umj.imath.kiev.ua/index.php/umj/article/view/5700.